# SDR IPXA2022110187719

- Difficulty date: October 14, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 70,224 hours, 18,951 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CR/H NLG TRUNION FITTING APPEARS TO BE CRACKED FROM FASTENER TO FASTENER AT STA Y=582.5, Z=-114, X=-24.00.REPAIRED R/H NLG TRUNION FITTING AT STA Y=582.5, Z=-114, X=-24.00 IAW SRM 53-10-14 REPAIR 2 FIG 202 REV. 69.01. (MAJOR)
